# SDR 2016FA0000217

- Difficulty date: February 6, 2016
- Submitted: May 9, 2016
- Operation: General aviation
- Aircraft: N311MK
- Make and model: Gulstm 200
- Aircraft serial: 095
- Aircraft time: 4,480 hours, 2,646 cycles
- Engine: Pwc PW306A
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: EH03601019
- Condition: Failed
- Location: Starter Gen
- Part time: 831 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

A SAFRAN 23291-006, STARTER GENERATOR, SN 98021 HAD AN IN FLIGHT FAILURE OF THE ANTI-DRIVE END BEARING NECESSITATING AN ENGINE SHUTDOWN. INSPECTION REVEALED THE FAILED BEARING WAS MARKED PMA EH03-6010-19 ON THE INNER RING. THE DRIVE END WAS THE SAME PMA BEARING.  THE DRIVE END BEARING WAS FOUND TO HAVE A STEEL CAGE AND FAILED SEVERAL OTHER SAFRAN 03-6010-19 SPECIFICATION REQUIREMENTS.  THE PMA BEARINGS APPEARED TO BE TYPICAL CATALOG BEARINGS UNSUITABLE FOR THIS S/G APPLICATION.
